# SDR SWAA001048

- Difficulty date: June 7, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE FRAME CORRODED, BS 278, STRINGER 26R-28R.  REPAIRED FRAME PER SRM.
